# SDR AALA202411252628

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 24,233 hours, 10,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE FROM ROW 19ABC TO 25ABC. FOUND (EPL) - EMERGENCY PATH LIGHTING CABLE FOR 19ABC DISCONNECTED, RECONNECTED EPL FOR SEAT 19ABC. PER AMM 25-22-00.
